Vol. 12, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1261–1439
Issue 7, 1081–1260
Issue 6, 901–1080
Issue 5, 721–899
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
On some obstructions of flag vector pairs $(f_1, f_{04})$ of $5$-polytopes

Hye Bin Cho and Jin Hong Kim

Vol. 12 (2019), No. 7, 1183–1192
Abstract

Motivated by the recent work of Sjöberg and Ziegler, who obtained a complete characterization of the pairs (f0,f03) of flag numbers for 4-polytopes, in this paper we give some new results about the possible flag vector pairs (f1,f04) of 5-polytopes.

Keywords
polytopes, $f$-vectors, flag vectors, flag vector pairs, stacking, truncating
Mathematical Subject Classification 2010
Primary: 52B05, 52B11
Milestones
Received: 19 December 2018
Revised: 18 June 2019
Accepted: 22 June 2019
Published: 12 October 2019

Communicated by Joshua Cooper
Authors
Hye Bin Cho
Department of Mathematics Education
Chosun University
Gwangju
South Korea
Jin Hong Kim
Department of Mathematics Education
Chosun University
Gwangju
South Korea